International Journal of Fuzzy Mathematics and Systems (IJFMS)

 

 

Volume 3, Number 5 (2013)

 

 

CONTENTS

 

Regular properties of fuzzy finite state automata with unique membership transition on an input symbol
pp. 313-324
Authors: Telesphore Lakra, Jeny Jordon A., Jency Priya K. and Rajaretnam T.

 

Fuzzy Igc –Irresolute Mappings

pp. 325-330

Authors: Anita Singh Banafar and S. S. Thakur

 

Regular Generalized Closed Sets in Fuzzy Ideal Topological Spaces
pp. 331-337
Authors: Anita Singh Banafar and S.S. Thakur

Fuzzy Strongly Pre Super Open Set
pp. 339-343
Authors: M.K. Mishra and M.Shukla

Algorithm for solving an Assignment model in Intuitionistic fuzzy context
pp. 345-349
Authors: Shiny Jose and Sunny Kuriakose A

Translation of Anti S-fuzzy Subfields of a Field
pp. 351-358
Authors: M. Vasu and D. Sivakumar

Fuzzy Semi-Pre-Generalized Super Continuous Mapping
pp. 359-367
Authors: M. K. Mishra, M. Shukla, R. Deepa and B. Ambiga 

Homomorphism and Antihomomorphism in Interval Valued Fuzzy Subhemirings of a Hemiring
pp. 369-374
Authors: S. Sangeethapriya, K. Arjunan and R. Uthayakumar

 

On L- Fuzzy Sets

pp. 375-379

Authors: T. Rama Rao, Ch. Prabhakara Rao, Dawit Solomon and Derso Abeje

 

 

 

 

 

© All rights are reserved with Research India Publications                             Home  Journals  Contact